# SDR ASOA201702231273

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: CN6244265007
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER AFT HINGE LINE FAIRING IS DENTED. FOUND CRACK DURING NDT AROUND A FASTENER HOLE. CUT OUT SECTION AROUND FASTENER HOLE. APPLIED A DOUBLER AND FILLER PER ECTC REO 670-78-33-998. REPAIRED DENT BY CAREFULLY DRESSING DAMAGED AREAS TO ORIGINAL FORM PER ECTC REO 670-54-21-1029.
